# SDR KO0R201611150083

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N581JN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 84,825 hours, 12,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON OUTER WING LOWER SKIN INBD ACCESS PANEL CUTOUT RIGHT WING (636AB) XORS 696.730 STRINGER 36
